I ordered injectible B 12, liquid Cyano, and my vision has been hazy and blurry the past few days. My last injection was given on Friday, January 11th and today is Friday, January 18th. I've always had sleep problems and only sleep 4 nights a week, like every other day, but it's more pronounced now. I injected 1000 mcg, and I think the dose is too high. Its also not working for my energy levels like the stuff from the hospital. My GP will not give me anymore because my B 12 is 849. But my body uses B 12 faster than it can replenish. What is in this B 12 that are causing these symptoms? I want to keep injecting but feel I need to half the dose. I MUST inject very 14 days or my fatigue (severe) and foggy headedness comes back. I cannot think straight and am confused. But when I inject, all of this clears up. Any advice? What should I tell my GP because he won't give me anymore. There is not getting around this. How do I deal with him?
ANYBODY GET BLURRY VISION FROM B 12 O... - Pernicious Anaemi...
Pernicious Anaemia Society
19,188 members • 13,275 posts